# SDR ASOA201001297

- Difficulty date: September 8, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,761 hours, 14,128 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B3319
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK NR2 IS DEAD.  R & R SERVICEABLE PART IAW AMM 33-1-04-000-801 AND 33-51-04-400-801. OPS CHECK OF PACK GOOD. (CLOSED)
